Delivering to :
Select Location
Description
الألم ، الحمى ، البرد ، الإنفلونزا ، الجيوب الأنفية ، BRUFEN ، IBUPROFEN
اكثر من Pharmactive
شوهدت مؤخرا
🚚✨ استمتع بالتوصيل المجاني للطلبات التي تزيد عن 125 ريال قطري! 🎉
🚚✨ استمتع بالتوصيل المجاني للطلبات التي تزيد عن 125 ريال قطري! 🎉
❓ Doubt? Chat on WhatsApp 💬
❓ Doubt? Chat on WhatsApp 💬
This is a message.
الألم ، الحمى ، البرد ، الإنفلونزا ، الجيوب الأنفية ، BRUFEN ، IBUPROFEN
Ibuprofen, the active ingredient of Ibucold, is a non steroidal anti inflammatory drug with painkiller and fever lowering properties plus containing Pseudoephedrine as a decongestant that relieves the congestion and sinusitis symptoms in nose and nasal cavity.
Relieves the congestion and sinusitis symptoms in nose and nasal cavity.
For oral administration and short-term use only.
Adults and childrens over the age of 12: Take 2 tablets as a starting dose with a full glass of water.
If necessary take 1-2 tablets every 4 hours.
It should not be taken more than 6 tablets per day unless recommended by a physician.
Ibucold side effects:
Upset stomach, nausea, vomiting, headache, diarrhea, constipation, dizziness, or drowsiness may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly.
Every tablet contains 200 mg Ibuprofen and 30 mg of pseudoephedrine hydrochloride.
The customer service was excellent and fast response the order is complete nothing missing anytime 24 hour they’ve been very helpful , and the delivery is fast🌹
Very Good
Very Good
اشترك اليوم لتسمع أولا عن مبيعاتنا